# SDR MASA2019100512076

- Difficulty date: October 5, 2019
- Submitted: October 6, 2019
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 12,048 hours, 7,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD COAT CLST PHOTOLUM ESC PATH LIT INOP.	MX IS T/S.
